# SDR FDEA201009163514

- Difficulty date: September 16, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504651
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON INTERNAL SKIN SURFACE OTBD SIDE HAS CORROSION BETWEEN PP STA 146.50-152.50 PP, WL 143.83.  NR1 PYLON LT AFT SKIN PANEL R & R IAW SRM 51-40-02 REV.101. REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
